# SDR SWAA2016021249007

- Difficulty date: January 21, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 6545813
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY DOOR FRAME INTERCOSTAL T CHORD CRACKED AT BS 334, STRINGER 8R.  R & R T CHORD IAW SRM & DWG.
